Yasmin Amitriptyline Hydrochloride, Reply, Silke, Hiya, Eye Pain
hiya all, silke, today is the 6th day after my period and i feel awful. i have had the worst pain in the back of my head and neck since my period has started till now (14 days), its really bad and i am starting to question myself that is it the pill ... more »
hiya all, silke,
today is the 6th day after my period and i feel awful.
i have had the worst pain in the back of my head and neck since my period has started till now (14 days), its really bad and i am starting to question myself that is it the pill that has caused this or is something else wrong with my brain/head.
i have been of the yasmin for about 4months and 2 weeks, my periods have been regular since coming of the yasmin.
the head pain was reall bad when i first stopped especially on my period but then it gradually began to get better every month but this period has been the worst, the pain will just not go away.
i went to my gp twice this week and he has prescribed me with a antidepressant called "amitriptyline hydrochloride" anyone heard of this??
he told me that it is not addictive but is used nowadays for the treatment of migraines. Im too scared to take this and dont think i will, i dont want no more problems or side effects.
my gp has also referred me to see a neurologist to check my head out. im so scared what if somethings wrong with my head.
Another problem ive had is focusing. anybody else had this problem?? i feel as though somethings wrong with my eyes.
please please reply if anybody else has suffered with this type of head/eye pain
silke i especially hope your doing fine after the good news you gave us last week. i hope that it wasnt too tough for you on your cycle or after it.
thankyou all and god bless you